[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IPk] RE: statins problems



Hi Di

You are right; I do have water retention but finding the reason for it is
bothering me.  Could be the statins or could be the thyroid problem or
both.  I wanted to join a brand new Spin class tonight but I really don't
think my calf muscles will be able to bear it.  Just feeling them now and
they are rock hard like I have just exercised.  I am trying to drink more
fluids today as I don't drink much at all usually and I know I should.

Babs

On 13 June 2011 12:09, Diana Maynard <email @ redacted> wrote:

> Hi Babs
> I seem to remember you said you had problems with water retention? If so,
> that could be the cause of the calf muscles tightness - I suffer badly from
> water retention when it's hot and when I'm sitting around a lot, and have
> the same issue with my calves on those occasions.
> Di
>
>
> On 13/06/11 12:06, Barbara Watson wrote:
>
>> Thanks everyone.  I am at the GP's surgery tomorrow as my thyroid function
>> is low.  While I am there, I will mention that I am not happy taking the
>> Simvastatin and that could be why my calf muscles are tight and sore with
>> an
>> overall stiffness when walking and bending down.  Funny how the change of
>> brand to a cheaper version has resulted in this as I have never had a
>> problem with the statin in the past.  Will go shopping on my way home for
>> some cholesterol-lowering spreads and drinkies.
>>
>> Babs
>>
> .
>



-- 
*Barbara*
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org